EQUIPRIME N-IDEALS OF MONOGENIC N-GROUPS


Taşdemir F. , Atagun A. O. , Altındiş H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.3, pp.375-382, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2011
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.375-382

Abstract

In this paper we introduce the notion of equiprime N-ideals where N is a near-ring. We consider the interconnections of equiprime, 3-prime and completely prime N-ideals of a monogenic N-group Gamma. We show that if P is an equiprime N-ideal of Gamma, then (P: Gamma)(N) is an equiprime ideal of N, and that the converse holds when N is a right permutable near-ring and Gamma is a monogenic N-group.